Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your childâ€™s pain and fever.Paracetamol for children can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.Dymadon for Kids is a great-tasting orange or strawberry flavoured, colour-free oral liquid suspension formulated for children aged between 2 and 12 years.The 100mL Dymadon for Kids pack is the perfect size to keep in your bags when travelling, or to leave at Grandmaâ€™s house just in case your child is in need of pain and fever medicine when youâ€™re not around.
The larger 200mL pack is a handy addition to your medicine cabinet because you never know when pain or fever can strike kids.What is Dymadon for Babies Used for?For the gentle temporary relief of pain and fever associated with:HeadacheEaracheImmunisationSymptoms of cold and fluTeething or ToothacheWhat are the Directions for Use?Shake bottle before use.You can mix Dymadon for Kids in water or fruit juice if necessary.Recommended paracetamol for children dosage based on 15mg per kg of body weight.Dose should be given every 4â€“6 hours as required.
Do not give more than 4 doses in 24 hours.Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.What is the Active Ingredient?The active ingredient is paracetamol 50mg (in each mL)Warnings:Do not use in children under 1 month.Children: keep to the recommended dose.Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.Do not use if cap seal is broken or missing.
Tighten cap after use to engage child-resistant closure.While using this product:If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.Contains benzoates, hydroxybenzoates, saccharin and sorbitol (17.5g in 50ml).
Products containing sorbitol may have a laxative effect or cause diarrhoea.Other Information:Store below 25Â°C and protect from light.Dymadon for Kids is aspirin free, sugar free and available in colour-free orange and strawberry flavours.
Please note that product image may differ to product available in store.